# SDR DALA2016072905645

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT WET AREA , RIGHT FLOORBEAM STA 947 CORRODED AROUND FASTENER HOLE RBL 46".  MAINTENANCE REPAIRED FLOOR SUPPORT IAW ERA 485072-14.
